Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 56, No. 1, pp. 127-127 (1999)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Corrigendum to:
``On $\varphi-|\overline N,p_{n};\delta|_{k}$ Summability Factors'',
Vol. 54(4) (1997), 393-398

H. Seyhan and A. Sonmez

Department of Mathematics, Erciyes University,
Kayseri 38039 - TURKEY

Abstract: The following corrections need to be made in our paper in <a href=../54f4/2.html>[Port. Math. 54, No.4, 393-398 (1997)]</a>.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 1999 Sociedade Portuguesa de Matemática
© 1999–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition